MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539260
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was used during a procedure performed on an unknown date.During the procedure, the device was presenting a defect during use, making it impossible to use.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the guide catheter was detached.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to august 01, 2025 as no specific event date was reported.Block e1: initial reporter address: (b)(6); reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter detached.Block h11: a flexima biliary stent was returned for analysis.A visual examination of the returned device revealed that the guide catheter was detached and positioned outside of the push catheter.Additionally, the guide catheter exhibited stretching and kinking, and the suture hole on the push catheter was torn.No other damages were noted to the stent or the delivery system.Product analysis confirmed the reported event of device damaged defective.Taking all available information into consideration, the investigation concluded that the reported event and additional observed damages were likely the result of procedure related factors.The push catheter suture hole was found torn, which may have resulted from pressure experienced during stent deployment, potentially influenced by procedural tortuosity or deployment technique.Resistance encountered during deployment likely contributed to damage at the suture hole.The push catheter was also returned kinked, which would have made stent release difficult.Excessive force applied during attempts to deploy the stent may have caused the suture to become caught on the stent flap, preventing release.This same force may also have contributed to the guide catheter detaching during the procedure.Additionally, the guide catheter was returned kinked and stretched.This damage is consistent with the device being subjected to excessive pulling force, possibly due to anatomical tortuosity placing the guide catheter in a challenging position during manipulation or removal.Therefore, a review and analysis of the all the available information indicated that the most probable cause is adverse event related to procedure.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24039857
Report Number3005099803-2026-00160
Device Sequence Number13388133
Product Code FGE
UDI-Device Identifier08714729162575
UDI-Public(01)08714729162575(17)280415(10)36312284
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539260
Device Catalogue NumberM00539260
Device Lot Number0036312284
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown